# SDR CALA2013092091302

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,602 hours, 14,231 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING DECELERATING THRU 120KTS AURAL GEAR WARNING & CONFIG LITE WITH SPEED BRAKE LITE.  ACCOMPLISHED PSEU BITE NO EXISTING FAULTS, LANDING CONFIG WARNING TEST TAKE OFF & LANDING PASSED, RA-NO FAULTS, SPOILER CONTROL MODULES NO FAULTS, INSPECTED WW & GEAR SENSORS NO DISCREPANCIES, REPLACED LANDING CONFIG MODULE M983 PRECAUTIONARY.
